Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2008

  • Smoothness of the law of some one-dimensional jumping SDEs with non-constant rate of jump
    Nicolas Fournier
    Electronic Journal of Probability 13 (2008)      
  • Pseudocontinuation and cyclicity for random power series
    Evgeny Abakumov, Alexei Poltoratski
    Journal of the Institute of Mathematics of Jussieu 7 3 (2008) 413--424     
  • A new regularization possibility for the Boltzmann equation with soft potentials
    Nicolas Fournier
    Kinetic and Related Models 1 3 (2008) 405-414     
  • Approximation Complexity of Additive Random Fields
    Mihail A. Lifshits, Marguerite Zani
    Journal of Complexity 24 3 (2008) 362--379     
  • The Periodic Unfolding Method in Homogenization
    Doina Cioranescu, Alain Damlamian, Georges Griso
    SIAM Journal on Mathematical Analysis 40 4 (2008) 1585-1620     
  • Bounds and approximations for continuous-time Markovian transition probabilities and large systems
    Sophie Mercier
    European Journal of Operational Research 185 1 (2008) 216--234     
  • Resolvent estimates and matrix-valued Schrodinger operator with eigenvalue crossings; Application to Strichartz estimates
    Clotilde Fermanian Kammerer, Vidian Rousse
    Communications in Partial Differential Equations 33 1 (2008) 19--44     
  • Wavelet decomposition of measures: Application to multifractal analysis of images
    Patrice Abry, Stéphane Jaffard, Stéphane G. Roux, Béatrice Vedel, Herwig Wendt
    NATO-ASI Conf. on Unexploded Ordnance Detection and Mitigation NATO (2008)      
  • LAMN property for hidden processes: the case of integrated diffusions
    Arnaud Gloter, Emmanuel Gobet
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 44 1 (2008) 104-128     
  • Ubiquity and large intersections properties under digit frequencies constraints
    Julien Barral, Stephane Seuret
    Mathematical Proceedings 145 3 (2008) 527--548     
  • Optimal replacement policy for obsolete components with general failure rates
    Sophie Mercier
    Applied Stochastic Models in Business and Industry 24 3 (2008) 221--235     
  • Ultrarapidly decreasing ultradifferentiable functions, Wigner distributions and density matrices
    Jean-Marie Aubry
    JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES 78 (2008) 392--406     
  • On complete mean curvature 1/2 surfaces in HXR
    Laurent Hauswirth, Harold Rosenberg, Joel Spruck
    Comunication in Analysis and Geometry 98 3 (2008) 445-470     
  • Modified Logarithmic Sobolev Inequalities on R
    Franck Barthe, Cyril Roberto
    Potential Analysis 29 2 (2008) 167-193     
  • Bernstein inequality and moderate deviations under strong mixing conditions
    Florence Merlevède, Magda Peligrad, Emmanuel Rio
    High dimensional probability V : the 5th International Conference (HDP V) (2008) 273-292     
  • Rigidity Results for Hypersurfaces in Space Forms
    Julien Roth
    VIII International Colloquium in Differential Geometry (2008) 156-163     
  • An implicit finite volume scheme for a scalar hyperbolic problem with measure data related to piecewise deterministic Markov processes
    Robert Eymard, Sophie Mercier, Alain Prignet
    Journal of Computational and Applied Mathematics 222 2 (2008) 293-323     
  • Self-similarity in viscous Boussinesq equations
    Grzegorz Karch, Nicolas Prioux
    Proceedings of the American Mathematical Society 136 3 (2008) 879--888     
  • The Leray and Fujita-Kato theorems for the Boussinesq system with partial viscosity
    Raphaël Danchin, Marius Paicu
    Bulletin de la société mathématique de France 136 2 (2008) 261--309     
  • Existence and uniqueness results for the Boussinesq system with data in Lorentz spaces
    Raphaël Danchin, Marius Paicu
    Physica D: Nonlinear Phenomena 237 (2008) 1444--1460     
  • Some functional inverse Santalo inequalities
    Matthieu Fradelizi, Mathieu Meyer
    Advances in Mathematics 218 5 (2008) 1430--1452     
  • Prescribed Q-curvature problem on closed 4-Riemannian manifolds in the null case
    yuxin Ge, Xingwang Xu
    Calculus of Variations and Partial Differential Equations 31 4 (2008) 549--555     
  • Cyclicity of bicyclic operators and completeness of translates
    Evgeny Abakumov, Aharon Atzmon, Sophie Grivaux
    Mathematische Annalen 341 2 (2008) 293-322     
  • Inequalities of the Kahane-Khinchin type and sections of L-p-balls
    A. Koldobsky, Alain Pajor, V. Yaskin
    Studia Mathematica 184 3 (2008) 217--231     
  • PARALLELEPIPEDS, NILPOTENT GROUPS AND GOWERS NORMS
    Bernard Host, Bryna Kra
    Bulletin de la société mathématique de France 136 3 (2008) 405--437     
  • The critical price for the American put in an exponential Levy model
    Damien Lamberton, Mohammed Mikou
    Finance and Stochastics 12 4 (2008) 561--581     
  • Minimization of a Ginzburg-Landau type energy with a particular potential
    Rejeb Hadiji, Itai Shafrir
    Nonlinear phenomena with energy dissipation. Mathematical analysis, modeling and simulation, Proceedings of international conference on: Nonlinear phenomena with energy dissipation. Mathematical analysis, modeling and simulation, Chiba, Japan, Tokyo: Gakkotosha. Gakuto International Series Mathematical Sciences and Applications 29 (2008) p. 141-151     
  • Increasing functions and inverse Santalo inequality for unconditional functions
    Matthieu Fradelizi, Mathieu Meyer
    Positivity 12 3 (2008) 407--420     
  • How fast is the bandit?
    Damien Lamberton, Gilles Pagès
    Stochastic Analysis and Applications 26 3 (2008) 603-623     
  • Uniform uncertainty principle for Bernoulli and subgaussian ensembles
    Shahar Mendelson, Alain Pajor, Nicole Tomczak-Jaegermann
    Constructive Approximation 28 3 (2008) 277-289     
  • Single switch surface hopping for molecular dynamics with transitions
    Clotilde Fermanian Kammerer, Caroline Lasser
    Journal of Chemical Physics 128 14 (2008)      
  • Bias-reduced estimators of the Weibull tail-coefficient
    Jean Diebolt, Laurent Gardes, Stephane Girard, Armelle Guillou
    Test 17 2 (2008) 311-331     
  • The periodic unfolding method for perforated domains and Neumann sieve models
    D. Cioranescu, Alain Damlamian, G. Griso, D. Onofrei
    Journal de Mathématiques Pures et Appliquées 89 3 (2008) 248--277     
  • Comprehensive multifractal analysis of turbulent velocity using wavelet leaders
    Bruno Lashermes, Stéphane Roux, Patrice Abry, Stéphane Jaffard
    The European Physical Journal B: Condensed Matter and Complex Systems 61 1 (2008) 201-215     
  • On the uniqueness for the spatially homogeneous Boltzmann equation with a strong angular singularity
    Nicolas Fournier, Hélène Guérin
    Journal of Statistical Physics 131 4 (2008) 749-781     
  • Associate and conjugate minimal immersions in $\boldsymbol{M} \times \boldsymbol{R}$
    Laurent Hauswirth, Ricardo Sa Earp, Eric Toubiana
    Tohoku mathematical journal 60 2 (2008) 267-286     
  • On the nonhomogeneous Neumann problem with weight and with critical nonlinearity in the boundary
    Habib Yazidi
    Nonlinear Analysis: Theory, Methods and Applications 68 2 (2008) 329--364     
  • The singularity spectrum of the Fish's boundary
    Julien Brémont, Stephane Seuret
    ETDS 28 1 (2008) 49-66     
  • Global well-posedness for the primitive equations with less regular initial data
    Frederic Charve
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 2 (2008) 221-238     
  • Improving probability-weighted moment methods for the generalized extreme value distribution
    Jean Diebolt, Armelle Guillou, P. Naveau, P. Ribereau
    REVSTAT - Statistical Journal (2008) à paraître     
  • Les équations d'Euler, des ondes et de Korteweg-de Vries comme limites asymptotiques de l'équation de Gross-Pitaevskii
    Raphaël Danchin, Fabrice Bethuel, Philippe Gravejat, Jean-Claude Saut, Didier Smets
    Séminaire Équations aux Dérivées Partielles. École Polytechnique, Palaiseau 1 (2008) 12 pages     
  • Periodic homogenization for convex functionals using Mosco convergence
    Alain Damlamian, Nicolas Meunier, Jean van Schaftingen
    Ricerche di matematica 57 2 (2008) 209-249     
  • Analysis of two step nilsequences
    Bernard Host, Bryna Kra
    Annales de l'Institut Fourier 58 5 (2008) 1407--+     
  • Nonlinear estimation for linear inverse problems with error in the operator
    Marc Hoffmann, Markus Reiss
    Annals of Statistics 36 1 (2008) 310--336     
  • Bias-reduced extreme quantiles estimators of Weibull distributions
    Jean Diebolt, Laurent Gardes, Stéphane Girard, Armelle Guillou
    Journal of Statistical Planning and Inference 138 5 (2008) 1389-1401     
  • Entropy and maximizing measures of generic continuous functions
    Julien Brémont
    CRAS 346 (2008) 199-201     
  • The symmetric property (\tau ) for the Gaussian measure
    Joseph Lehec
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 17 2 (2008) 357-370     
  • Numerical bounds for semi-Markovian quantities and application to reliability
    Sophie Mercier
    Methodology and Computing in Applied Probability 10 2 (2008) 179--198     
  • On complete mean curvature 1/2 surfaces in H(2) x R
    Laurent Hauswirth, Harold Rosenberg, Joel Spruck
    Communications in Analysis and Geometry 16 5 (2008) 989--1005     
  • Smallest singular value of random matrices with independent columns
    Radosław Adamczak, Olivier Guédon, Alain Pajor, Nicole Tomczak-Jaegermann
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 346 (2008) 853-856     
  • Single switch surface hopping for molecular dynamics with transitions
    Clotilde Fermanian Kammerer, Caroline Lasser
    Journal of Chemical Physics (2008) 144102     
  • Majorizing measures and proportional subsets of bounded orthonormal systems
    Olivier Guédon, Shahar Mendelson, Alain Pajor, Nicole Tomczak-Jaegermann
    Revista Matemática Iberoamericana 24 3 (2008) 1075-1095     
  • A Hybrid Finite Scheme for a Diffusion Problem, Satisfying a Local Principle of Maximum
    O. Angelini, C. Chavant, Eric Chénier, R. Eymard
    International Conference Scaling Up and Modeling for Transport and Flow in Porous Media (2008)      
  • On the shape of interlayer vortices in the Lawrence-Doniach model
    Etienne Sandier, Stan Alama, Lia Bronsard
    Transactions of the American Mathematical Society 360 1 (2008) 1-34     
  • Study of the mixed finite volume method for Stokes and Navier-Stokes equations
    Jerome Droniou, Robert Eymard
    Numerical Methods for Partial Differential Equations (2008)      
  • On the inviscid limit of the two dimensional Navier-Stokes equations with fractional diffusion
    Marco Cannone, Changxing Miao, Gang Wu
    Advances in Mathematical Sciences and Applications 18 2 (2008) 607 - 624     
  • Singular Yamabe metrics and initial data with exactly Kottler-Schwarzschild-de Sitter ends II. Generic metrics
    Piotr T. Chrusciel, Frank Pacard, Daniel Pollack
    Annales Henri Poincaré 9 (2008) 639-654     
  • Les réseaux bayésiens sont-ils "secondaire-compatibles ?
    Jean-Pierre Raoult
    Journées Francophone sur les Réseaux Bayésiens (2008)      
  • A penalized bandit algorithm
    Damien Lamberton, Gilles Pagès
    Electronic Journal of Probability 13 (2008) 341-373 ; http://dx.doi.org/10.1214/EJP.v13-489     
  • Comparison of numerical methods for the assessment of production availability of a hybrid system
    Robert Eymard, Sophie Mercier
    Reliability Engineering and System Safety 93 1 (2008) 168-177     
  • Propagation through generic level crossings: a surface hopping semigroup
    Clotilde Fermanian Kammerer, Caroline Lasser
    SIAM Journal on Mathematical Analysis (2008) p.103-133     

2007

  • Discrete random bounds for general random variables and applications to reliability
    Sophie Mercier
    European Journal of Operational Research 177 1 (2007) 378--405     
  • Optimal rates of aggregation in classification under low noise assumption
    Guillaume Lecué
    Bernoulli 13 4 (2007) 1000-1022     
  • Problem with critical Sobolev exponent and with weight
    Rejeb Hadiji, Habib Yazidi
    Chinese Annals of Mathematics - Series B 28 (2007) p. 327-352     
  • Periodic homogenization of monotone multivalued operators
    Nicolas Meunier, Alain Damlamian, Jean van Schaftingen
    Nonlinear Analysis: Theory, Methods and Applications (2007) 3217--3239     
  • High frequency periodic solutions of semilinear equations Solutions périodiques de haute fréquence d'équations semi-linéaires
    Genevieve Allain, Anne Beaulieu
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 345 7 (2007) 381-384     
  • Collet-Eckmann condition for recurrent critical orbits implies uniform hyperbolicity on periodic orbits
    Nicolae Mihalache
    Ergodic Theory and Dynamical Systems 27 4 (2007) 1267-1286     
  • CHARACTERIZATION OF TALAGRAND'S LIKE TRANSPORTATION-COST INEQUALITIES ON THE REAL LINE.
    Nathael Gozlan
    Journal of Functional Analysis 250 2 (2007) 400--425     
  • Gaussian averages of interpolated bodies and applications to approximate reconstruction
    Y. Gordon, A. E. Litvak, S. Mendelson, Alain Pajor
    Journal of Approximation Theory 149 1 (2007) 59--73     
  • An adaptive scheme for the approximation of dissipative systems
    Vincent Lemaire
    Stochastic Processes and their Applications 117 10 (2007) 1491-1518     
  • Mathematical and numerical study of a system of conservation laws
    Robert Eymard, Elodie Tillier
    Journal of Evolution Equations (2007) http://www.springerlink.com/content/wrj46l34231r8k66/?MUD=MP     
  • A Stochastic EM algorithm for a semiparametric mixture model
    Laurent Bordes, Didier Chauveau, Pierre Vandekerkhove
    Computational Statistics and Data Analysis 51 (2007) 5429-5443     
  • On a Conformal Quotient Equation
    Yuxin Ge, Guofang Wang
    International Mathematics Research Notices (2007)      
  • Existence of a solution for two phase flow in porous media: The case that the porosity depends on the pressure
    Fatima-Zahra Daim, Robert Eymard, Danielle Hilhorst
    Journal of Mathematical Analysis and Applications 326 1 (2007) 332-351     
  • Numerical modeling of self-channeling granular flows and of their levee-channel deposits
    A. Mangeney, François Bouchut, N. Thomas, J. P. Vilotte, M. O. Bristeau
    Journal of Geophysical Research: Earth Surface 112 21 (2007) F02017     
  • Isoperimetry between exponential and Gaussian
    Franck Barthe, Patrick Cattiaux, Cyril Roberto
    Electronic Journal of Probability 12 44 (2007) 1212-1237     
  • Analyse multifractale d'image : l'apport des coefficients dominants.
    Herwig Wendt, Patrice Abry, Stéphane G. Roux, Stéphane Jaffard
    GRETSI 2007 (2007)      
  • Approximation of the distribution of excesses through a generalized probability-weighted moments method
    Jean Diebolt, Armelle Guillou, Imen Rached
    Journal of Statistical Planning and Inference 137 3 (2007) 841--857     
  • A Jenkins-Serrin problem on the strip
    M. Magdalena Rodriguez
    Journal of Geometry and Physics 57 5 (2007) 1371--1377     
  • Intracellular pathway of Onconase that enables its delivery to the cytosol.
    M. Magdalena Rodriguez, Gerard Torrent, Montserrat Bosch, Fabienne Rayne, Jean-François Dubremetz, Marc Ribó, Antoni Benito, Maria Vilanova, Bruno Beaumelle
    Journal of Cell Science 120 (2007) 1405-11     
  • Cyclicity of bicyclic operators
    Evgeny Abakumov, Aharon Atzmon, Sophie Grivaux
    Comptes Rendus Mathématique 344 7 (2007) 447--452     
  • Asymptotic normality of extreme quantile estimators based on the Peaks-Over-Threshold approach
    Jean Diebolt, Armelle Guillou, Pierre Ribereau
    Communications in Statistics - Theory and Methods 36 5 (2007) 869-886     
  • Saddle towers with infinitely many ends
    Laurent Mazet, M. Magdalena Rodriguez, Martin Traizet
    Indiana University Mathematics Journal 56 6 (2007) 2821--2838     
  • A Monte Carlo estimation of the entropy for Markov chains
    Didier Chauveau, Pierre Vandekerkhove
    Methodology and Computing in Applied Probability 9 1 (2007) 133-149     
  • The contribution of wavelets in multifractal analysis
    Stéphane Jaffard, Patrice Abry, Stéphane G. Roux, Béatrice Vedel, Herwig Wendt
    The Zuhai Conference on Wavelets and Applications (2007)      
  • Modélisation stochastique et simulation - Cours et applications
    Bernard Bercu, Djalil Chafai
    Dunod Mathématiques appliquées pour le Master - Sciences Sup (2007) 352     
  • Some functional forms of Blaschke-Santalo inequality
    Matthieu Fradelizi, M. Meyer
    Mathematische Zeitschrift 256 2 (2007) 379--395     
  • Estimation of the Hurst parameter from discrete noisy data
    Arnaud Gloter, Marc Hoffmann
    Annals of Statistics 35 5 (2007) 1947--1974     
  • On the well-posedness for the Euler-Korteweg model in several space dimensions
    S. Benzoni-Gavage, Raphaël Danchin, S. Descombes
    Indiana University Mathematics Journal 56 4 (2007) 1499--1579     
  • A new colocated finite volume scheme for the incompressible Navier-Stokes equations on general non matching grids
    Robert Eymard, Raphaele Herbin
    Comptes Rendus. Mathématique (2007)